UNIGE document Scientific Article
previous document  unige:9765  next document
add to browser collection
Title

A nonalgebraic patchwork

Authors
Brugallé, Erwan
Published in Mathematische Zeitschrift. 2008, vol. 259, no. 3, p. 481 - 486
Abstract Itenberg and Shustin's pseudoholomorphic curve patchworking is in principle more flexible than Viro's original algebraic one. It was natural to wonder if the former method allows one to construct nonalgebraic objects. In this paper we construct the first examples of patchworked real pseudoholomorphic curves in Σn whose position with respect to the pencil of lines cannot be realized by any real algebraic curve of the same bidegree.
Keywords Topology of real algebraic curvesViro methodPatchworkingRational ruled surfacesPseudoholomorphic curves
Identifiers
Full text
Structures
Citation
(ISO format)
BERTRAND, Benoît, BRUGALLÉ, Erwan. A nonalgebraic patchwork. In: Mathematische Zeitschrift, 2008, vol. 259, n° 3, p. 481 - 486. https://archive-ouverte.unige.ch/unige:9765

167 hits

0 download

Update

Deposited on : 2010-07-29

Export document
Format :
Citation style :